MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10013072
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: one used non bd spike adapter; one used equashield connector; one used 250ml b braun, ref l8002, ndc 0264-7800-20, lot j8p017, exp 11/20, 0.9% sodium chloride injection; td: (b)(6) 2019.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported that the tubing set separated during a rituximab 750mg/ns 270ml (with 20ml overfill) infusing at a rate of 23ml/hour (50mg/hour) with a total vtbi of 345ml.Although there was no patient harm, there was a slight delay in treatment.
 
Event or Problem Description
The customer reported that the tubing set separated during a rituximab 750mg/ns 270ml (with 20ml overfill) infusing at a rate of 23ml/hour (50mg/hour) with a total vtbi of 345ml.The patient required additional medications to counteract a medication reaction due to the event.
 
Additional Manufacturer Narrative
Concomitant medical products: delete pri tubing from initial report.The customer report that the tubing set separated was confirmed.Visual inspection showed a tear in the silicone segment at an area atop the lower fitment component.The tear measured approximately 0.05 inches in length.Functional testing and pressure testing resulted in an immediate leak from the observed tear.The root cause of the observed damage was not identified.
 
Event or Problem Description

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8360764
Report Number9616066-2019-00409
Device Sequence Number2306723
Product Code FPA
UDI-Device Identifier07613203021210
UDI-Public7613203021210
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013072
Device Catalogue Number10013072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date03/26/2019
04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, PRI TUBING, TD 01/18/2019; SEC TUBING, TD 01/18/2019; SECONDARY SET, TD 01/18/2019; 8100,8015, PRI TUBING, TD: (B)(6) 2019.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR